its been almost 3months since i was diagnosed with Nephrotic Syndrome.
and ive finished a 9week course of 55mg/day of prednisolone..
the effect of steroids is very prominent on me, i have a moon face now..
and also cushingoids features..
some friends dont even recognize me bcoz of my moon face…
just last week i had an appointment with my Nephrologist, and he decided to start tapering the dose..tapering will take another 8weeks course of reducing the amount of steroids i need to take daily..
he started off by prescribing me with 40mg/day for the 1st week..now im in the second week, and the dose has been reduced to 30mg/day..and next week it will be 20mg/day..after which, i have another app with him, and if im doing okay, he will continue to taper the dose..
well anyways, i am definitely grateful to Allah that im already in the tapering phase..:D alhamdulillah…hopefully i’ll be fine, and there wont be any relapse in the future, ameen..
just recently, which was few days back, i had food poisoning…had lunch outside rite after class..
since i was on steroids, ive fallen to the group ‘immunocompromised’..
meaning my immune system is a little bit weaker, compared to my normal healthy self..
so i can get infections easier than other ppl, cause the soldiers in my body are weakened…sobs..
i woke up the next morning, went to the toilet and had diarrhea…so many times that only water was coming out..i also vomited everythg i ate the nyte before which was home-cooked… the worst was the cramp, colicky pain i felt in my abdomen…it came every few seconds..the pain was unbearable..
i kept checking my pulse, was so afraid im going into shock..but my vitals were stable…
in the end,when the pain kept increasing, i called up my doctor, and he asked me to come to the hosp and get myself admitted..and so i did…at first the general medicine doctor put me under day care, which means ill stay in the hosp till evening, and get discharge…
but my nephrologist dr wanted me to stay the nyte, and i was shifted to a semi private ward..most of the times i was just asleep…they infused me with NS, ofloxin, pandotac, emeset..
later that nyte, i had another bout of loose motion..i had to be disconnected to the NS for one-two hours because i kept having to go to the toilet…the nurse called up the dr, and ordered to give me lactobacillus…which was very helpful..:)
all my blood reports, and other investigations came out normal..and there was no serious infections…
so the next day, i felt much better, though there was still slight cramping in my abdomen..by evening, i gave my dr a call, and asked him if i cld be discharge…since ive already missed two days of classes!..and he said if i feel better, i can go, but he sort of prefers me going back the day after..but i got really bored staying in the hosp, and i dnt want to eat hosp food anymore…sooo i decided to just get discharge that day itself…
now im on antibiotics tablets for 4 days..but im well enough…Alhamdulillah..
p/s: cnt wait to finish taking all these meds! 🙂